# SDR SWAA2022101851666

- Difficulty date: October 1, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,923 hours, 41,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231XF (PANEL 231XF FLOOR PANEL) UPPER SURFACE RESIN DETERIORATED / [01] MEASUREMENTS;[02] PREPARED AND REPAIRED FLOOR PANEL #231XF AT DAMAGED AREA PER B737 SRM 53-00-50-2R-1 PARAGRAPH 3.M. MATERIALS USED RESIN P/O#1783720; CLOTH P/O#1690463;[03] VERIFIED STEPS 1 AND 2
